# SDR QXEA0200796

- Difficulty date: May 9, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- Aircraft time: 41,756 hours, 51,737 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 39253021
- Part serial: 764
- Condition: Inoperative
- Location: Cabin
- Part time: 108,255 hours, 107,844 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOI- CLIMBING THROUGH 25,000 FEET CABIN PRESSURIZATION WAS CLIMBING 8,000 FEET. LEVELED OFF AT 26,000 FEET, CABIN PRESSURE CONTINUED TO CLIMB TO 10,000. (AIRFOIL ANTI-ICE WAS ON AND WING TEMPERATURE WAS IN YELLOWAND BACK-UP VALVE WAS CLOSED).AIRCRAFT RETURNED TO FEILD WITH OUT INCIDENT.ON DECENT TO BOI TURNED AIRFOIL OFF, BACK-UP VALVE OPENED AND PRESSURE RETURNED TO 55 PSI.REMOVED AND REPLACED #1 BACK-UP VALVE AND #2 MAIN VALVE. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
